MAUDE Adverse Event Report: AVANOS MEDICAL INC HOMEPUMP C-SERIES ELASTOMERIC PUMP, 60 ML, 2 ML/HR (DEHP-FREE); NON-DEHP PUMP - LFR

AVANOS MEDICAL INC HOMEPUMP C-SERIES ELASTOMERIC PUMP, 60 ML, 2 ML/HR (DEHP-FREE); NON-DEHP PUMP - LFR
Model Number C060020-10
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.The device history record for lot#: 0002983119 was reviewed, and the product was produced according to product specifications.All information reasonably known as of 11 dec 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced three different incidences, which were associated with separate units, involving an unknown number of patients.This is the third of three reports.Refer to 2026095-2020-00182 for the first report ; refer to 2026095-2020-00183 for the second report.It was reported that, "several pumps emptied too quickly.".

Brand Name
HOMEPUMP C-SERIES ELASTOMERIC PUMP, 60 ML, 2 ML/HR (DEHP-FREE)
Common Device Name
NON-DEHP PUMP - LFR
Manufacturer (Section D)
AVANOS MEDICAL INC
5405 windward parkway
alpharetta GA 30004
MDR Report Key11010746
Report Number2026095-2020-00184
Device Sequence Number4496088
Product Code MEB
UDI-Device Identifier00193494135577
UDI-Public00193494135577
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2021
Device Model NumberC060020-10
Device Catalogue NumberN/A
Device Lot Number0002983119
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2020
Initial Report FDA Received Date12/15/2020
Patient Sequence Number1